Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Prüfer transformation for matrix differential equations

Author: John H. Barrett
Journal: Proc. Amer. Math. Soc. 8 (1957), 510-518
MSC: Primary 34.0X
MathSciNet review: 0087821
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Barrett, Behavior of solutions of second order self-adjoint differential equations, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 247-251. MR 0070804 (17:37f)
  • [2] -, Matrix systems of second order differential equations, Portugaliae Mathematica, vol. 14 (1955) pp. 79-89. MR 0080219 (18:211d)
  • [3] R. A. Moore, The behavior of a linear differential equation of second order, Pacific J. Math. vol. 5 (1955) pp. 125-145. MR 0068690 (16:925b)
  • [4] M. Morse, Calculus of variations in the large, New York, 1934.
  • [5] W. T. Reid, A matrix differential equation of the Riccati type, Amer. J. Math. vol. 68 (1946) pp. 237-246. MR 0015610 (7:446a)
  • [6] R. L. Sternberg, Variational methods and non-oscillation theorems for systems of differential equations, Duke Math. J. vol. 19 (1952) pp. 311-322. MR 0048668 (14:50c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society